Open Access
2012 Multiple-Set Split Feasibility Problems for Asymptotically Strict Pseudocontractions
Shih-Sen Chang, Yeol Je Cho, J. K. Kim, W. B. Zhang, L. Yang
Abstr. Appl. Anal. 2012(SI12): 1-12 (2012). DOI: 10.1155/2012/491760


In this paper, we introduce an iterative method for solving the multiple-set split feasibility problems for asymptotically strict pseudocontractions in infinite-dimensional Hilbert spaces, and, by using the proposed iterative method, we improve and extend some recent results given by some authors.


Download Citation

Shih-Sen Chang. Yeol Je Cho. J. K. Kim. W. B. Zhang. L. Yang. "Multiple-Set Split Feasibility Problems for Asymptotically Strict Pseudocontractions." Abstr. Appl. Anal. 2012 (SI12) 1 - 12, 2012.


Published: 2012
First available in Project Euclid: 1 April 2013

zbMATH: 1234.47047
MathSciNet: MR2889090
Digital Object Identifier: 10.1155/2012/491760

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top